MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. / TELEFLEX FLEX TIP PLUS EPIDURAL CATH KIT; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL, INC. / TELEFLEX FLEX TIP PLUS EPIDURAL CATH KIT; ANESTHESIA CONDUCTION KIT
Catalog Number SJ-05501
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Labor patient had epidural inserted by crna without difficulty.No issues during labor and after vaginal delivery of healthy baby.When the ob rn went to remove the epidural catheter, it broke, with 5 inches remaining in the epidural space.Ob rn noted tip at end not intact and one inch of tubing without coating, only wire present.

Brand Name
FLEX TIP PLUS EPIDURAL CATH KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL, INC. / TELEFLEX
reading PA 19605
MDR Report Key7658228
Report NumberMW5078200
Device Sequence Number19213343
Product Code CAZ
UDI-Device Identifier00801902013699
UDI-Public(01)00801902013699
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberSJ-05501
Device Lot Number23F17K0443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age19 YR
Patient Weight59